Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 56, Number 193
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

The analysis of multigrid algorithms with nonnested spaces or noninherited quadratic forms
James H. Bramble, Joseph E. Pasciak and Jinchao Xu PDF
Math. Comp. 56 (1991), 1-34
A Galerkin method for the forward-backward heat equation
A. K. Aziz and J.-L. Liu PDF
Math. Comp. 56 (1991), 35-44
Large-time behavior of deterministic particle approximations to the Navier-Stokes equations
Georges-Henri Cottet PDF
Math. Comp. 56 (1991), 45-59
Some grid refinement schemes for hyperbolic equations with piecewise constant coefficients
T. Lin, J. Sochacki, R. Ewing and J. George PDF
Math. Comp. 56 (1991), 61-86
Convergence of a second-order scheme for semilinear hyperbolic equations in $2+1$ dimensions
Robert Glassey and Jack Schaeffer PDF
Math. Comp. 56 (1991), 87-106
Large-time behavior of solutions of Lax-Friedrichs finite difference equations for hyperbolic systems of conservation laws
I-Liang Chern PDF
Math. Comp. 56 (1991), 107-118
The numerical solution of first-kind logarithmic-kernel integral equations on smooth open arcs
Kendall E. Atkinson and Ian H. Sloan PDF
Math. Comp. 56 (1991), 119-139
Degenerate kernel method for Hammerstein equations
Hideaki Kaneko and Yuesheng Xu PDF
Math. Comp. 56 (1991), 141-148
Uniform error estimates of operational quadrature methods for nonlinear convolution equations on the half-line
P. P. B. Eggermont and Ch. Lubich PDF
Math. Comp. 56 (1991), 149-176
Contractivity-preserving implicit linear multistep methods
H. W. J. Lenferink PDF
Math. Comp. 56 (1991), 177-199
Rosenbrock-type methods adapted to differential-algebraic systems
Claus Schneider PDF
Math. Comp. 56 (1991), 201-213
Iterative methods for cyclically reduced nonselfadjoint linear systems. II
Howard C. Elman and Gene H. Golub PDF
Math. Comp. 56 (1991), 215-242
Notes on integration and integer sublattices
J. N. Lyness, T. Sørevik and P. Keast PDF
Math. Comp. 56 (1991), 243-255
Error bounds for the method of good lattice points
Shaun Disney and Ian H. Sloan PDF
Math. Comp. 56 (1991), 257-266
A table of elliptic integrals: one quadratic factor
B. C. Carlson PDF
Math. Comp. 56 (1991), 267-280
A polynomial approach to fast algorithms for discrete Fourier-cosine and Fourier-sine transforms
G. Steidl and M. Tasche PDF
Math. Comp. 56 (1991), 281-296
Inversive congruential pseudorandom numbers avoid the planes
Jürgen Eichenauer-Herrmann PDF
Math. Comp. 56 (1991), 297-301
On the zeros of the error term for the mean square of $\vert \zeta (\frac {1}{2}+it)\vert$
A. Ivić and H. J. J. te Riele PDF
Math. Comp. 56 (1991), 303-328
Finding isomorphisms between finite fields
H. W. Lenstra PDF
Math. Comp. 56 (1991), 329-347
Sums of cubes in polynomial rings
L. N. Vaserstein PDF
Math. Comp. 56 (1991), 349-357
Catalan’s equation $x^ p-y^ q=1$ and related congruences
M. Aaltonen and K. Inkeri PDF
Math. Comp. 56 (1991), 359-370
A note on Perrin pseudoprimes
Steven Arno PDF
Math. Comp. 56 (1991), 371-376
Reviews and Descriptions of Tables and Books
PDF
Math. Comp. 56 (1991), 377-406
Table Errata
PDF
Math. Comp. 56 (1991), 407